# SDR DHL2003751010

- Difficulty date: July 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OBSERVER'S SEAT, THE SEAT BELT STOP BROKEN.  REMOVED AND REPLACED SECOND OBSERVER'S SEAT BACK BELT ASSEMBLY IAW B-MM 25-10-71, OPS GOOD.
